# SDR CHQA20000017

- Difficulty date: July 23, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- Aircraft time: 28,533 hours, 34,162 cycles
- Engine: Ge CT75A2
- Engine time: 25,822 hours, 30,350 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Dirty
- Location: Engine Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE TORQUE FLUX AFTER TAKEOFF.  MAINTENANCE CLEANED CANNON PLUGS ON THE CTOT AND ECU, GROUND RAN, ALL INDICATIONS NORMAL.  RETURNED AIRCRAFT TO SERVICE.
